Discussions By Condition: Medical Stories

Injections update

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • May 9, 2010
  • 03:11 PM

Dear Fredd,

Day three on injections of 6 mg twice a day. No BIG effects so that is good. I have been on the sublinguals for 16 months so this is not surprising. I had hoped that there wouldn't be significant start up. A couple of things I have noticed:

Pink urine (first time this has ever happened even when I took large doses of the sublinguals.

More sharp quick jabs of pain in the chest area and itching in the same place. This is where I had the sharp jabs of pain as one of my first symptoms.

Leg aches (also an early symptom)

Very subtle tingling in my lips, hands and feet.

The worse thing is that I seem to have become quite irritable and teary. What is this all about? I hope this evens out soon.

Finally, I forgot to mention that my insurance is covering the injections which makes my out of pocket less than the cost of the sublinguals.

I plan to do the injections daily for a month to see if it makes a dent in the nagging symptoms then reevaluate.

No acne yet so I hope this means the Methyl is mixed appropriately. Not sure how long it takes to develop acne if the Methyl is bad.

Glad that Velha checked in to let us know how she is doing.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?